# SDR DALA2016102407521

- Difficulty date: October 23, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 64,210 hours, 46,772 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAMS STA Y=1322 AND Y=1338 BTW X=- 17 TO X=-60 AND X=17 TO X=60 AT CABIN FLOOR STRUCTURE.  STA Y= 1322 X=-33 REMAINING THICKNESS IS .071" THEREFORE IT IS OUT OF LIMITS PER SRM 53-05 FIG.  ALL OTHER AREAS MENTIONED ARE WITHIN LIMITS.
